Good pain relievers. Reviews January, 2021, page 8

Aleve Easy Open Arthritis Cap Caplets, Naproxen Sodium 220 mg (NSAID), Pain Reliever/Fever Reducer, #1 Orthopedic Surgeon Recommended, 100 Count

Search only Aleve brand name

Aleve Easy Open Arthritis Cap Caplets, Naproxen Sodium 220 mg (NSAID), Pain Reliever/Fever Reducer, #1 Orthopedic Surgeon Recommended, 100 Count

Current price: 16 USD

Saving: $2.92 (15%)


Order at Amazon


    More Info

    A+Health Ibuprofen PM Softgels, Pain Reliever/Nighttime Sleep Aid (NSAID), Made in USA, 120 Count

    Search only A+Health brand name

    A+Health Ibuprofen PM Softgels, Pain Reliever/Nighttime Sleep Aid (NSAID), Made in USA, 120 Count

    Current price: 15.85 USD


    Order at Amazon


    Height: 3.75 Inches

    Length: 2.15 Inches

    Width: 2.15 Inches

    Weight: 0.13 Pounds

    • Proudly made in the USA with ingredients for temporary relief from most common aches and pains at a great value; Contains 120 softgels
    • Softgels are liquid-filled capsules which can be easier to take for people who have difficulty swallowing
    • Temporarily reduces fever and relieves minor aches and pains due to headache, toothache, backache, menstrual cramps, the common cold, muscular aches, and minor pain of arthritis
    • Provides relief from occasional sleeplessness when associated with minor aches and pains, helping you fall asleep and stay asleep
    • Contains active ingredients Ibuprofen 200mg (nonsteroidal anti-inflammatory drug) and Diphenhydramine 25mg—compare to the active ingredients in Advil PM Liquid-Gels

    More Info

    Equate Extra Strength Pain Reliever - Acetaminophen 500 mg 100 Caplets (2 Pack)

    Search only Equate brand name

    Equate Extra Strength Pain Reliever - Acetaminophen 500 mg 100 Caplets (2 Pack)

    Current price: 6.73 USD


    Order at Amazon


    • Proudly made in the USA with ingredients for temporary relief from most common aches and pains at a great value; Contains 120 softgels
    • Softgels are liquid-filled capsules which can be easier to take for people who have difficulty swallowing
    • Temporarily reduces fever and relieves minor aches and pains due to headache, toothache, backache, menstrual cramps, the common cold, muscular aches, and minor pain of arthritis
    • Provides relief from occasional sleeplessness when associated with minor aches and pains, helping you fall asleep and stay asleep
    • Contains active ingredients Ibuprofen 200mg (nonsteroidal anti-inflammatory drug) and Diphenhydramine 25mg—compare to the active ingredients in Advil PM Liquid-Gels
    • Equate, extra strength, pain reliever, acetaminophen, 500 mg, fever reducer, for adults, tylenol

    More Info

    Kirkland Signature Extra Strength Rapid Release Pain Reliever Acetaminophen 500 MG 400 rapid release gelcaps Bottle

    Search only KIRKLAND SIGNATURE brand name

    Kirkland Signature Extra Strength Rapid Release Pain Reliever Acetaminophen 500 MG 400 rapid release gelcaps Bottle

    Current price: 19.24 USD


    Order at Amazon


    Height: 4 Inches

    Length: 6 Inches

    Width: 5 Inches

    Weight: 0.333333 Pounds

    • Proudly made in the USA with ingredients for temporary relief from most common aches and pains at a great value; Contains 120 softgels
    • Softgels are liquid-filled capsules which can be easier to take for people who have difficulty swallowing
    • Temporarily reduces fever and relieves minor aches and pains due to headache, toothache, backache, menstrual cramps, the common cold, muscular aches, and minor pain of arthritis
    • Provides relief from occasional sleeplessness when associated with minor aches and pains, helping you fall asleep and stay asleep
    • Contains active ingredients Ibuprofen 200mg (nonsteroidal anti-inflammatory drug) and Diphenhydramine 25mg—compare to the active ingredients in Advil PM Liquid-Gels
    • Equate, extra strength, pain reliever, acetaminophen, 500 mg, fever reducer, for adults, tylenol
    • During the summer months products may arrive warm but Amazon stores and ships products in accordance with manufacturers' recommendations, when provided.
    • 400 count
    • Rapid release
    • Temporary relief of occasional headaches and minor aches and Pains with accompanying sleeplessness.

    More Info

    Infants’ Advil Concentrated Drops (.5 fl. oz., White Grape) 50mg Ibuprofen Fever Reducer/Pain Reliever, Dye-Free, Alcohol-Free, Liquid Pain Medicine, Ages 6 – 23 Months

    Search only Advil brand name

    Infants’ Advil Concentrated Drops (.5 fl. oz., White Grape) 50mg Ibuprofen Fever Reducer/Pain Reliever, Dye-Free, Alcohol-Free, Liquid Pain Medicine, Ages 6 – 23 Months

    Current price: 10.27 USD

    Saving: $0.95 (8%)


    Order at Amazon


    Height: 5.2 Inches

    Length: 15.3 Inches

    Width: 9.1 Inches

    Weight: 0.075 Pounds

    • Proudly made in the USA with ingredients for temporary relief from most common aches and pains at a great value; Contains 120 softgels
    • Softgels are liquid-filled capsules which can be easier to take for people who have difficulty swallowing
    • Temporarily reduces fever and relieves minor aches and pains due to headache, toothache, backache, menstrual cramps, the common cold, muscular aches, and minor pain of arthritis
    • Provides relief from occasional sleeplessness when associated with minor aches and pains, helping you fall asleep and stay asleep
    • Contains active ingredients Ibuprofen 200mg (nonsteroidal anti-inflammatory drug) and Diphenhydramine 25mg—compare to the active ingredients in Advil PM Liquid-Gels
    • Equate, extra strength, pain reliever, acetaminophen, 500 mg, fever reducer, for adults, tylenol
    • During the summer months products may arrive warm but Amazon stores and ships products in accordance with manufacturers' recommendations, when provided.
    • 400 count
    • Rapid release
    • Temporary relief of occasional headaches and minor aches and Pains with accompanying sleeplessness.
    • Active ingredient: Ibuprofen 50mg fever reducer/pain reliever (NSAID) per 1.25ml; suitable for infants ages 6-23 months
    • Dye-free, alcohol-free Infants’ Advil Drops comes with a syringe for easy dosing
    • Multi symptom pain medicine temporarily reduces fever and relieves minor aches and pains due to the common cold, flu, headaches and toothaches
    • Children’s Advil works for up to 8 hours with just one dose to reduce fever
    • Includes one .5 fl. oz. bottle of Infants’ Advil Concentrated Drops, white grape liquid fever medicine

    More Info

    Aleve Liquid Gels with Naproxen Sodium, 220mg (NSAID) Pain Reliever/Fever Reducer, 20 Count

    Search only Aleve brand name

    Aleve Liquid Gels with Naproxen Sodium, 220mg (NSAID) Pain Reliever/Fever Reducer, 20 Count

    Current price: 4.98 USD

    Saving: $2.02 (29%)


    Order at Amazon


    Height: 1.66 Inches

    Length: 3.06 Inches

    Width: 1.59 Inches

    Weight: 0.07 Pounds

    • Proudly made in the USA with ingredients for temporary relief from most common aches and pains at a great value; Contains 120 softgels
    • Softgels are liquid-filled capsules which can be easier to take for people who have difficulty swallowing
    • Temporarily reduces fever and relieves minor aches and pains due to headache, toothache, backache, menstrual cramps, the common cold, muscular aches, and minor pain of arthritis
    • Provides relief from occasional sleeplessness when associated with minor aches and pains, helping you fall asleep and stay asleep
    • Contains active ingredients Ibuprofen 200mg (nonsteroidal anti-inflammatory drug) and Diphenhydramine 25mg—compare to the active ingredients in Advil PM Liquid-Gels
    • Equate, extra strength, pain reliever, acetaminophen, 500 mg, fever reducer, for adults, tylenol
    • During the summer months products may arrive warm but Amazon stores and ships products in accordance with manufacturers' recommendations, when provided.
    • 400 count
    • Rapid release
    • Temporary relief of occasional headaches and minor aches and Pains with accompanying sleeplessness.
    • Active ingredient: Ibuprofen 50mg fever reducer/pain reliever (NSAID) per 1.25ml; suitable for infants ages 6-23 months
    • Dye-free, alcohol-free Infants’ Advil Drops comes with a syringe for easy dosing
    • Multi symptom pain medicine temporarily reduces fever and relieves minor aches and pains due to the common cold, flu, headaches and toothaches
    • Children’s Advil works for up to 8 hours with just one dose to reduce fever
    • Includes one .5 fl. oz. bottle of Infants’ Advil Concentrated Drops, white grape liquid fever medicine
    • ALEVE is proven better on tough pain than Tylenol 8hr. *Based on menstrual and dental pain studies.
    • ALEVE is the #1 recommended brand for minor arthritis pain among orthopedic doctors.
    • For minor aches and pains due to minor arthritis, back and body aches, and headache
    • Just 1 liquid gel can relieve pain for up to 12 hours
    • Comes in a soft, liquid filled capsule

    More Info

    Rite Aid Extra Strength Acetaminophen, 500mg - 100 Caplets | Pain Reliever & Fever Reducer | Migraine Relief Products | Joint & Muscle Pain Relief Pills | Menstrual Pain Relief | Back Pain Relief

    Search only Rite Aid brand name

    Rite Aid Extra Strength Acetaminophen, 500mg - 100 Caplets | Pain Reliever & Fever Reducer | Migraine Relief Products | Joint & Muscle Pain Relief Pills | Menstrual Pain Relief | Back Pain Relief

    Current price: 5.76 USD


    Order at Amazon


    Weight: 0.2 Pounds

    • Proudly made in the USA with ingredients for temporary relief from most common aches and pains at a great value; Contains 120 softgels
    • Softgels are liquid-filled capsules which can be easier to take for people who have difficulty swallowing
    • Temporarily reduces fever and relieves minor aches and pains due to headache, toothache, backache, menstrual cramps, the common cold, muscular aches, and minor pain of arthritis
    • Provides relief from occasional sleeplessness when associated with minor aches and pains, helping you fall asleep and stay asleep
    • Contains active ingredients Ibuprofen 200mg (nonsteroidal anti-inflammatory drug) and Diphenhydramine 25mg—compare to the active ingredients in Advil PM Liquid-Gels
    • Equate, extra strength, pain reliever, acetaminophen, 500 mg, fever reducer, for adults, tylenol
    • During the summer months products may arrive warm but Amazon stores and ships products in accordance with manufacturers' recommendations, when provided.
    • 400 count
    • Rapid release
    • Temporary relief of occasional headaches and minor aches and Pains with accompanying sleeplessness.
    • Active ingredient: Ibuprofen 50mg fever reducer/pain reliever (NSAID) per 1.25ml; suitable for infants ages 6-23 months
    • Dye-free, alcohol-free Infants’ Advil Drops comes with a syringe for easy dosing
    • Multi symptom pain medicine temporarily reduces fever and relieves minor aches and pains due to the common cold, flu, headaches and toothaches
    • Children’s Advil works for up to 8 hours with just one dose to reduce fever
    • Includes one .5 fl. oz. bottle of Infants’ Advil Concentrated Drops, white grape liquid fever medicine
    • ALEVE is proven better on tough pain than Tylenol 8hr. *Based on menstrual and dental pain studies.
    • ALEVE is the #1 recommended brand for minor arthritis pain among orthopedic doctors.
    • For minor aches and pains due to minor arthritis, back and body aches, and headache
    • Just 1 liquid gel can relieve pain for up to 12 hours
    • Comes in a soft, liquid filled capsule
    • TRUSTED BRAND SINCE 1962: We hope you continue to choose Rite Aid first for your everyday health and wellness needs. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.
    • ASPIRIN FREE: These pain relief pills contain 500 mg of pain relieving, fever reducing acetaminophen without any aspirin. This aspirin-free muscle, joint, or back pain relief medicine is formulated for those with aspirin allergies or sensitivities.
    • EASY TO SWALLOW CAPLETS: Acetaminophen caplets’ shape make them easier to swallow. Rite Aid Acetaminophen’s easy-to-swallow caplet makes these menstrual pain relief, joint/muscle pain relief, and migraine relief pills ideal for use at home or on-the-go.
    • EXTRA STRENGTH: Compare Rite Aid’s Extra Strength Acetaminophen 500mg caplets to the active ingredient in Extra Strength Tylenol. Get all the benefits of an effective pain reliever with Rite Aid Acetaminophen— designed for effective pain relief.
    • PAIN RELIEVER & FEVER REDUCER: Rite Aid Extra Strength Acetaminophen caplets reduce fevers temporarily while offering minor headache or migraine relief, relief from muscular and body aches, and pains often associated with arthritis and/or joint pain.

    More Info

    A+Health Ibuprofen 200 Mg Softgels, Pain Reliever/Fever Reducer (NSAID), Made in USA, 160 Count

    Search only A+Health brand name

    A+Health Ibuprofen 200 Mg Softgels, Pain Reliever/Fever Reducer (NSAID), Made in USA, 160 Count

    Current price: 9.73 USD

    Saving: $1.05 (10%)


    Order at Amazon


    Height: 4 Inches

    Length: 2.25 Inches

    Width: 2.25 Inches

    Weight: 0.32 Pounds

    • Proudly made in the USA with ingredients for temporary relief from most common aches and pains at a great value; Contains 120 softgels
    • Softgels are liquid-filled capsules which can be easier to take for people who have difficulty swallowing
    • Temporarily reduces fever and relieves minor aches and pains due to headache, toothache, backache, menstrual cramps, the common cold, muscular aches, and minor pain of arthritis
    • Provides relief from occasional sleeplessness when associated with minor aches and pains, helping you fall asleep and stay asleep
    • Contains active ingredients Ibuprofen 200mg (nonsteroidal anti-inflammatory drug) and Diphenhydramine 25mg—compare to the active ingredients in Advil PM Liquid-Gels
    • Equate, extra strength, pain reliever, acetaminophen, 500 mg, fever reducer, for adults, tylenol
    • During the summer months products may arrive warm but Amazon stores and ships products in accordance with manufacturers' recommendations, when provided.
    • 400 count
    • Rapid release
    • Temporary relief of occasional headaches and minor aches and Pains with accompanying sleeplessness.
    • Active ingredient: Ibuprofen 50mg fever reducer/pain reliever (NSAID) per 1.25ml; suitable for infants ages 6-23 months
    • Dye-free, alcohol-free Infants’ Advil Drops comes with a syringe for easy dosing
    • Multi symptom pain medicine temporarily reduces fever and relieves minor aches and pains due to the common cold, flu, headaches and toothaches
    • Children’s Advil works for up to 8 hours with just one dose to reduce fever
    • Includes one .5 fl. oz. bottle of Infants’ Advil Concentrated Drops, white grape liquid fever medicine
    • ALEVE is proven better on tough pain than Tylenol 8hr. *Based on menstrual and dental pain studies.
    • ALEVE is the #1 recommended brand for minor arthritis pain among orthopedic doctors.
    • For minor aches and pains due to minor arthritis, back and body aches, and headache
    • Just 1 liquid gel can relieve pain for up to 12 hours
    • Comes in a soft, liquid filled capsule
    • TRUSTED BRAND SINCE 1962: We hope you continue to choose Rite Aid first for your everyday health and wellness needs. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.
    • ASPIRIN FREE: These pain relief pills contain 500 mg of pain relieving, fever reducing acetaminophen without any aspirin. This aspirin-free muscle, joint, or back pain relief medicine is formulated for those with aspirin allergies or sensitivities.
    • EASY TO SWALLOW CAPLETS: Acetaminophen caplets’ shape make them easier to swallow. Rite Aid Acetaminophen’s easy-to-swallow caplet makes these menstrual pain relief, joint/muscle pain relief, and migraine relief pills ideal for use at home or on-the-go.
    • EXTRA STRENGTH: Compare Rite Aid’s Extra Strength Acetaminophen 500mg caplets to the active ingredient in Extra Strength Tylenol. Get all the benefits of an effective pain reliever with Rite Aid Acetaminophen— designed for effective pain relief.
    • PAIN RELIEVER & FEVER REDUCER: Rite Aid Extra Strength Acetaminophen caplets reduce fevers temporarily while offering minor headache or migraine relief, relief from muscular and body aches, and pains often associated with arthritis and/or joint pain.
    • Whether you have minor arthritis pain or other aches or pains, you can find relief with A+ Health Ibuprofen 200mg Softgels
    • Proudly made in the USA with ingredients for temporary relief from most common aches and pains at a great value; Contains 160 softgels
    • Softgels are liquid-filled capsules which can be easier to take for people who have difficulty swallowing
    • Temporarily reduces fever and relieves minor aches and pains due to headache, toothache, backache, menstrual cramps, the common cold, muscular aches, and minor pain of arthritis
    • Contains active ingredient Ibuprofen 200mg (nonsteroidal anti-inflammatory drug)—compare to the active ingredient in Advil Liquid-Gels

    More Info

    Motrin IB 200mg Ibuprofen Liquid Gel Pain Reliever/Fever Reducer for Aches & Pain, 120 ct

    Search only Motrin brand name

    Motrin IB 200mg Ibuprofen Liquid Gel Pain Reliever/Fever Reducer for Aches & Pain, 120 ct

    Current price: 15.39 USD

    Saving: $2.00 (12%)


    Order at Amazon


    Height: 2.375 Inches

    Length: 2.375 Inches

    Width: 4.125 Inches

    Weight: 0.29 Pounds

    • Proudly made in the USA with ingredients for temporary relief from most common aches and pains at a great value; Contains 120 softgels
    • Softgels are liquid-filled capsules which can be easier to take for people who have difficulty swallowing
    • Temporarily reduces fever and relieves minor aches and pains due to headache, toothache, backache, menstrual cramps, the common cold, muscular aches, and minor pain of arthritis
    • Provides relief from occasional sleeplessness when associated with minor aches and pains, helping you fall asleep and stay asleep
    • Contains active ingredients Ibuprofen 200mg (nonsteroidal anti-inflammatory drug) and Diphenhydramine 25mg—compare to the active ingredients in Advil PM Liquid-Gels
    • Equate, extra strength, pain reliever, acetaminophen, 500 mg, fever reducer, for adults, tylenol
    • During the summer months products may arrive warm but Amazon stores and ships products in accordance with manufacturers' recommendations, when provided.
    • 400 count
    • Rapid release
    • Temporary relief of occasional headaches and minor aches and Pains with accompanying sleeplessness.
    • Active ingredient: Ibuprofen 50mg fever reducer/pain reliever (NSAID) per 1.25ml; suitable for infants ages 6-23 months
    • Dye-free, alcohol-free Infants’ Advil Drops comes with a syringe for easy dosing
    • Multi symptom pain medicine temporarily reduces fever and relieves minor aches and pains due to the common cold, flu, headaches and toothaches
    • Children’s Advil works for up to 8 hours with just one dose to reduce fever
    • Includes one .5 fl. oz. bottle of Infants’ Advil Concentrated Drops, white grape liquid fever medicine
    • ALEVE is proven better on tough pain than Tylenol 8hr. *Based on menstrual and dental pain studies.
    • ALEVE is the #1 recommended brand for minor arthritis pain among orthopedic doctors.
    • For minor aches and pains due to minor arthritis, back and body aches, and headache
    • Just 1 liquid gel can relieve pain for up to 12 hours
    • Comes in a soft, liquid filled capsule
    • TRUSTED BRAND SINCE 1962: We hope you continue to choose Rite Aid first for your everyday health and wellness needs. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.
    • ASPIRIN FREE: These pain relief pills contain 500 mg of pain relieving, fever reducing acetaminophen without any aspirin. This aspirin-free muscle, joint, or back pain relief medicine is formulated for those with aspirin allergies or sensitivities.
    • EASY TO SWALLOW CAPLETS: Acetaminophen caplets’ shape make them easier to swallow. Rite Aid Acetaminophen’s easy-to-swallow caplet makes these menstrual pain relief, joint/muscle pain relief, and migraine relief pills ideal for use at home or on-the-go.
    • EXTRA STRENGTH: Compare Rite Aid’s Extra Strength Acetaminophen 500mg caplets to the active ingredient in Extra Strength Tylenol. Get all the benefits of an effective pain reliever with Rite Aid Acetaminophen— designed for effective pain relief.
    • PAIN RELIEVER & FEVER REDUCER: Rite Aid Extra Strength Acetaminophen caplets reduce fevers temporarily while offering minor headache or migraine relief, relief from muscular and body aches, and pains often associated with arthritis and/or joint pain.
    • Whether you have minor arthritis pain or other aches or pains, you can find relief with A+ Health Ibuprofen 200mg Softgels
    • Proudly made in the USA with ingredients for temporary relief from most common aches and pains at a great value; Contains 160 softgels
    • Softgels are liquid-filled capsules which can be easier to take for people who have difficulty swallowing
    • Temporarily reduces fever and relieves minor aches and pains due to headache, toothache, backache, menstrual cramps, the common cold, muscular aches, and minor pain of arthritis
    • Contains active ingredient Ibuprofen 200mg (nonsteroidal anti-inflammatory drug)—compare to the active ingredient in Advil Liquid-Gels
    • Take one today and get long-lasting pain relief with Motrin IB liquid gels. Motrin IB pain reliever works fast to stop pain where it starts for powerful, effective pain relief
    • Motrin IB liquid gels are indicated for ages 12 years or older and are safe and effective when used as directed
    • Each Motrin IB liquid gel contains 200 milligrams of ibuprofen to help stop pain at its source and provide powerful relief when it counts
    • Motrin IB liquid gels help temporarily reduce fever and relieve pain due to the common cold, headache, backache, toothache, menstrual cramps, and minor pain of arthritis
    • 120-count bottle of Motrin IB Ibuprofen liquid gels for fast-acting, effective relief from minor aches and pains, to help you and your family

    More Info

    Advil Film Coated Tablets Pain Reliever and Fever Reducer, Ibuprofen 200mg, 40 Count, Fast-Acting Formula for Headache Relief, Toothache Pain Relief and Arthritis Pain Relief

    Search only Advil brand name

    Advil Film Coated Tablets Pain Reliever and Fever Reducer, Ibuprofen 200mg, 40 Count, Fast-Acting Formula for Headache Relief, Toothache Pain Relief and Arthritis Pain Relief

    Current price: 14.2 USD


    Order at Amazon


    Height: 1.75 Inches

    Length: 1.81 Inches

    Width: 3 Inches

    Weight: 0.1 Pounds

    • Proudly made in the USA with ingredients for temporary relief from most common aches and pains at a great value; Contains 120 softgels
    • Softgels are liquid-filled capsules which can be easier to take for people who have difficulty swallowing
    • Temporarily reduces fever and relieves minor aches and pains due to headache, toothache, backache, menstrual cramps, the common cold, muscular aches, and minor pain of arthritis
    • Provides relief from occasional sleeplessness when associated with minor aches and pains, helping you fall asleep and stay asleep
    • Contains active ingredients Ibuprofen 200mg (nonsteroidal anti-inflammatory drug) and Diphenhydramine 25mg—compare to the active ingredients in Advil PM Liquid-Gels
    • Equate, extra strength, pain reliever, acetaminophen, 500 mg, fever reducer, for adults, tylenol
    • During the summer months products may arrive warm but Amazon stores and ships products in accordance with manufacturers' recommendations, when provided.
    • 400 count
    • Rapid release
    • Temporary relief of occasional headaches and minor aches and Pains with accompanying sleeplessness.
    • Active ingredient: Ibuprofen 50mg fever reducer/pain reliever (NSAID) per 1.25ml; suitable for infants ages 6-23 months
    • Dye-free, alcohol-free Infants’ Advil Drops comes with a syringe for easy dosing
    • Multi symptom pain medicine temporarily reduces fever and relieves minor aches and pains due to the common cold, flu, headaches and toothaches
    • Children’s Advil works for up to 8 hours with just one dose to reduce fever
    • Includes one .5 fl. oz. bottle of Infants’ Advil Concentrated Drops, white grape liquid fever medicine
    • ALEVE is proven better on tough pain than Tylenol 8hr. *Based on menstrual and dental pain studies.
    • ALEVE is the #1 recommended brand for minor arthritis pain among orthopedic doctors.
    • For minor aches and pains due to minor arthritis, back and body aches, and headache
    • Just 1 liquid gel can relieve pain for up to 12 hours
    • Comes in a soft, liquid filled capsule
    • TRUSTED BRAND SINCE 1962: We hope you continue to choose Rite Aid first for your everyday health and wellness needs. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.
    • ASPIRIN FREE: These pain relief pills contain 500 mg of pain relieving, fever reducing acetaminophen without any aspirin. This aspirin-free muscle, joint, or back pain relief medicine is formulated for those with aspirin allergies or sensitivities.
    • EASY TO SWALLOW CAPLETS: Acetaminophen caplets’ shape make them easier to swallow. Rite Aid Acetaminophen’s easy-to-swallow caplet makes these menstrual pain relief, joint/muscle pain relief, and migraine relief pills ideal for use at home or on-the-go.
    • EXTRA STRENGTH: Compare Rite Aid’s Extra Strength Acetaminophen 500mg caplets to the active ingredient in Extra Strength Tylenol. Get all the benefits of an effective pain reliever with Rite Aid Acetaminophen— designed for effective pain relief.
    • PAIN RELIEVER & FEVER REDUCER: Rite Aid Extra Strength Acetaminophen caplets reduce fevers temporarily while offering minor headache or migraine relief, relief from muscular and body aches, and pains often associated with arthritis and/or joint pain.
    • Whether you have minor arthritis pain or other aches or pains, you can find relief with A+ Health Ibuprofen 200mg Softgels
    • Proudly made in the USA with ingredients for temporary relief from most common aches and pains at a great value; Contains 160 softgels
    • Softgels are liquid-filled capsules which can be easier to take for people who have difficulty swallowing
    • Temporarily reduces fever and relieves minor aches and pains due to headache, toothache, backache, menstrual cramps, the common cold, muscular aches, and minor pain of arthritis
    • Contains active ingredient Ibuprofen 200mg (nonsteroidal anti-inflammatory drug)—compare to the active ingredient in Advil Liquid-Gels
    • Take one today and get long-lasting pain relief with Motrin IB liquid gels. Motrin IB pain reliever works fast to stop pain where it starts for powerful, effective pain relief
    • Motrin IB liquid gels are indicated for ages 12 years or older and are safe and effective when used as directed
    • Each Motrin IB liquid gel contains 200 milligrams of ibuprofen to help stop pain at its source and provide powerful relief when it counts
    • Motrin IB liquid gels help temporarily reduce fever and relieve pain due to the common cold, headache, backache, toothache, menstrual cramps, and minor pain of arthritis
    • 120-count bottle of Motrin IB Ibuprofen liquid gels for fast-acting, effective relief from minor aches and pains, to help you and your family
    • HSA and FSA eligible product
    • Number 1 Ibuprofen Brand: Advil delivers unbeatable strength of tough pain; Add Advil to your cart today and get power over pain
    • Safe Pain Relief: For over 35 years, millions of people choose Advil to deliver powerful pain relief from many kinds of acute pain including headache, backache and joint and minor arthritis pain
    • Easy To Swallow: For fast-acting pain relief in an easy-to-swallow tablet, Advil Film-Coated tablets are a good choice; This oral pain reliever can be used by adults and children who are 12 years and older
    • Rapid Release Formula: Advil Film-Coated Tablets contain 200mg of Ibuprofen Sodium and delivers targeted pain relief at the site of inflammation
    • Relieve Pain And Reduce Fever: Advil is designed to work in minutes, no matter how tough your pain might be. Our original Rapid Release Formula dissolves and absorbs quickly to stop pain before it gets worse

    More Info

    1    2    3    4    5    6    7    8    9    10